# SDR A6WA200640332

- Difficulty date: August 21, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 621 FLOOR SUPPORT ANGLE IS CRACKED.  MAINTENANCE CUT AWAY DAMAGED SECTION OF ANGLE.  FABRICATED STRAP FROM 7024-73 .090.  LOCATED AND DRILLED ANGLE.  REPAIR ANGLE AND STRAP IAW BSC REO 601R-53-61-117 STEPS 1/2.  COMPLETED REPAIR IAW REO 601R-53-61-117 STEPS 3-7 BY INSTALLING REPAIR ANGLES AND FASTENERS WET.  (M)
